Helpline: 0808 800 0303

Search form

side effects?

2 posts / 0 new
Last post
Aunty Hay Hay
side effects?

Hi I'm new to this so not sure if on correct page for some advice.
My best friend of more than 30 years was diagnosed with "restless leg syndrome" a few years ago at the age of 50.This was her right leg and she was prescribed 'Glepark' First it was 2x0.125mls per night then 4 then 6.After 12 months the hospital decided it wasn't "restless leg" but PARKINSON'S, after her right arm started to shake too.She was put on 2x 50mls of Co-Beneldopa 3 times a day for the next 12 month.Then suddenly after a brain scan a few weeks ago the hospital has now decided she HAS NOT got Parkinson's and told her to stop her Co-Beneldopa. Now if this is true then it is wonderful news BUT what we don't know and this why I am concerned is will she have any withdrawl symptoms with having taking Co-Beneldopa for so long?
Would really appreciate some thoughts
Aunty Hay Hay

Kate

Unless I was given more specific instructions than "stop taking the tablets", I would gradually, over a couple of weeks, taper off the tablets, a)just in case there was any discomfort from the withdrawal and b)to let the body adjust to this gently. I don't think there will be significant unpleasant effects, as the dose was low and the length of time on it (by PD standards)not that long.